No Cover Image

Journal article 802 views

Higher-resolution hyperbolic-coupled-elliptic flux-continuous CVD schemes on structured and unstructured grids in 2-D

Michael G. Edwards

International Journal for Numerical Methods in Fluids, Volume: 51, Issue: 9-10, Pages: 1059 - 1077

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/fld.1245

Published in: International Journal for Numerical Methods in Fluids
ISSN: 0271-2091 1097-0363
Published: 2006
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 9-10
Start Page: 1059
End Page: 1077